# SDR UIEA2021051001115

- Difficulty date: May 10, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 83,960 hours, 12,495 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 4643
- Condition: Warning Message
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L AFT FUEL PUMP EICAS MESSAGE DISPLAYED AS WELL AS L AFT PRESS LIGHT IN OVHD PANEL, LIGHT REMAINED ILLUMINATED WITH SWITCH SELECTED ON( RESET LEFT AFT FUEL PUMP IAW AMM 28-20-05 NO FIX. DEFERRED PER MEL 28-22-01, TRANSFERRED TO MDDR #146737.  LP 1237929 - ITEM #3: REMOVED AND REPLACED FUEL PANEL IAW 28-21-17, NO FIX, REINSTALLED ORIGINAL FUEL PANEL. DMI 146737 REMAINS OPEN.  ITEM #4: REMOVED AND REPLACED L AFT FUEL BOOST PUMP IAW AMM 28-22-03. OPS CHECK GOOD IAW AMM 28-22-00. NO LEAKS DETECTED AT THIS TIME. THIS CLEARS DMI 146737. MCC NOTIFIED, PLACARDS REMOVED, DDG MX PROCEDURE REVERSED. ETOPS STATUS UPGRADED. )
